ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gopalan, Abishek and Ramasubramanian, Srinivasan (2014) On the Maximum Number of Linearly Independent Cycles and Paths in a Network. In: IEEE-ACM TRANSACTIONS ON NETWORKING, 22 (5). pp. 1373-1388.

This list was generated on Wed Oct 23 05:46:18 2019 IST.